MathSciNet Relay Station
MathSciNet bibliographic data
MR791291 53C42 (53A10 53C40)
Levitt, Gilbert; Rosenberg, Harold Symmetry of constant mean curvature hypersurfaces in hyperbolic space. Duke Math. J. 52 (1985), no. 1, 53–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement